# SDR DALA13017300946

- Difficulty date: April 16, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,818 hours, 46,603 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Damaged
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED TEE FITTING BS 1338 L29-30R AT AFT PRESSURE BULKHEAD.    TEE FITTING REPLACED IAW SR09530001, REV J AND SRM 53-03, FIG 37 AND ER/A 512881-14, REV ORIG.
